MAUDE Adverse Event Report: PERFUSION SYSTEMS CONSOLE R560BCS1 REFURB CONTROLLER; OXYGENATOR, CARDIOPULMONARY BYPASS

PERFUSION SYSTEMS CONSOLE R560BCS1 REFURB CONTROLLER; OXYGENATOR, CARDIOPULMONARY BYPASS
Model Number R560BCS1
Medical Device Problem Code Power Problem (3010)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/19/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received information that at an unspecified time, this bio-console 560 controller instrument had a motor failure error.Use of instrument was unspecified.There was no adverse patient effect reported with this event.
 
Additional Manufacturer Narrative
Device evaluation summary: the reported motor failure issue was verified during service.Service technician observed very low rpm or fast rpm changes causes errors.Error log shows errors 68, 53, 54.68 - main ui not responding within allotted time, i.E.Not plugged in or loose connections.53 - the low side of the speed control is less than the minimum voltage (voltage drops to 0 due to speed control high or low being open).54 - wiper voltage of the speed control is less than its minimum voltage (voltage drops to 0 due to high or low side of the speed control being open).Ui link (swivel mast) damaged.The issue was resolved by replacing entire linkage assembly while replacing the internal cable which includes the rpm dial.Then calibrated to ensure proper voltage readings before repeating testing.Replaced batteries and filters.Preventive maintenance was performed as per specification.Additional info h3: device evaluated additional info h6: updated the annex c code medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Correction h6.2 eval code method (fdm/annex b): this field was updated.Additional information h6.4 eval code conclusion (fdc/annex d): this field was updated.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Correction b5: medtronic received information that prior to use of a bio-console 560 instrument, it was reported that during priming of the circuit, the user interface reported there was a motor failure error (sc mpu mc speed_control_w hard error), speed control with hard error.The customer was able to reboot device and error did not repeat.It was used it for an normothermic regional perfusion (nrp) organ procurement as no other device was available.The customer did not want to continue to use the instrument.There was no patient involvement, so no adverse effect occurred.Correction e1: initial reporter name, address, and phone updated medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
CONSOLE R560BCS1 REFURB CONTROLLER
Common Device Name
OXYGENATOR, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
PERFUSION SYSTEMS
7611 northland dr
brooklyn park MN 55428
Manufacturer (Section G)
PERFUSION SYSTEMS
7611 northland dr
brooklyn park MN 55428
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key23632006
Report Number2184009-2025-01522
Device Sequence Number21177538
Product Code DTZ
UDI-Device Identifier00763000167325
UDI-Public(01)00763000167325(11)161020
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K080824
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 04/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberR560BCS1
Device Catalogue NumberR560BCS1
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/19/2025
Supplement Date Received by Manufacturer02/17/2026
02/26/2026
03/23/2026
Initial Report FDA Received Date11/24/2025
Supplement Report FDA Received Date02/18/2026
02/27/2026
04/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/20/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown